# SDR VNAA2016052600027

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N220PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7887
- Aircraft time: 29,952 hours, 29,938 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 158863
- Part serial: 096
- Condition: Warning Message
- Location: Parking Brake
- Part time: 261 hours, 258 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PARKING BRAKE SHUTOFF VALVE MESSAGE AFTER RETRACTION COMMAND INBD ANTI-SKID MESSAGE.  MAINTENANCE TROUBLESHOT, R & R PARKING BRAKE SHUTOFF VALVE AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
